# SDR SWAA2022052605029

- Difficulty date: May 6, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 46,249 hours, 27,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE AT STA 847+12' AND RBL-21 WL 164 WITH CORROSION SPOT. (DOOR CUTOUT AFT SHIELD. (234-5). / [01] REMOVED CORROSION AFT CARGO FLOOR STRUCTURE AT STA 847 + 12' AND RBL 21 WL 164 DOOR CUT OUT AFF SHIELD IAW SRM 51-10-02-0G-0;[02] VERIFIED STEP 1;[03] SHIELD HAS A HOLE LONGER 0.25INCH IN DIAMETER. SHIELD IS OUT LIMITS ASPER B&#& SRM53-60-15-1A-1.WORK TO BE ACCOMPLISHED ON COSTUMER CARD TTG8Q00CAZL;[04] *CORRECTION* SHIELD HAS A HOLE LONGER 0.25INCH IN DIAMETER. SHIELD IS OUT LIMITS AS PER B737 SRM53-60-15-1A-1.WORK TO BE ACCOMPLISHED ON COSTUMER CARD TTG8Q00CAZL;[05] VERIFIED STEP #4;[06] CORRECTION TO STEPS 3 AND 4 CARD TTG8Q00CASZL
